# SDR ASAA2016012615037

- Difficulty date: January 26, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,433 hours, 9,681 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE ELECTRONIC ENGINE CONTROL FAULT NR 73-31372 UPPER EGT SECTORS READING HIGH ECONOMIC FAULT.  ACFT GROUNDED.
